HELP!! I swear I'm going crazy..

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2010
Total Posts : 66
   Posted 1/14/2011 9:50 PM (GMT -6)   
Okay, this is a dumb question, but is it possible that a dose of antidepressants that was once too much has now become too little? 
I can't focus, keep crying for absolutely no reason all the time, and the panic attacks are back.. In full force.  But at the same time it feels like I'm having bipolar episodes again, because my moods are shifting like every couple of hours! (For example, at the moment I feel greaattt! But it's been on and off all day!)
Plus I keep feeling like people are watching me.. Like I can't open my curtains in my dorm anymore because it feels like someone is watching me through my window.. And I haven't been able to go and eat in the cafeteria because it feels like everyone is watching me because I always eat alone..  I keep telling myself that it's all in my head, but that doesn't stop the feelings!
AND I accidentally missed my second day of Chem class today because I went at the wrong time! What's happening to me?! (Oh yeah, and I had a nice emotional breakdown after that situation too, but it only lasted for a couple of hours and here I am now?!) Is it the med (I haven't switched or anything.. I'm just taking 300 mg of welbutrin still) or something else...? shakehead shocked shakehead turn

Regular Member

Date Joined Jan 2011
Total Posts : 224
   Posted 1/14/2011 11:25 PM (GMT -6)   
How long have you been on the welbutrin?

Regular Member

Date Joined Jan 2011
Total Posts : 224
   Posted 1/15/2011 1:18 AM (GMT -6)   
Speaking from the perspective of someone who has experienced unipolar depression, SSRI's (and I would assume SNRI's like wellbutrin) can become less effective overtime. This usually takes years, if it happens at all though. Regardless, with your symptoms I would certainly call your physicians office.

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 42206
   Posted 1/15/2011 8:54 AM (GMT -6)   
Yes talk to your doctor, you can add a mood stabilizer I think to Welbutrin. Or you might need an adjustment of increase on your meds. But call the doc as soon as you can.

Best wishes for a wonderful day.

Hugs, Karen
  Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies

Regular Member

Date Joined Feb 2010
Total Posts : 66
   Posted 1/15/2011 3:16 PM (GMT -6)   
I've been on it since last summer, so not very long.. I have an appointment on the 27th so hopefully that will clear things up. I just have to try and stay sane until then...! I'd really prefer to not have to add more medicines, but if that's what it comes to I guess I'll just have to go with it. :(

Thanks! :)

Veteran Member

Date Joined Feb 2003
Total Posts : 898
   Posted 1/15/2011 7:03 PM (GMT -6)   
Hi Neverbetter: It is not unusual to have medications tweaked (increased and decreased) or even added to. You mentioned bi-polar in your post and from having a friend with this condition I can tell you her medication is constantly being monitored to ensure it's working at its full potential.

Like others have said, you should definitely give your p-doc a call.


In Solitude Forever
New Member

Date Joined Jan 2011
Total Posts : 15
   Posted 1/27/2011 11:19 PM (GMT -6)   
That's really serious!
you should really deal with this paranoia,for me I don't have this problem
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 21, 2018 6:54 PM (GMT -6)
There are a total of 2,942,501 posts in 322,861 threads.
View Active Threads

Who's Online
This forum has 161239 registered members. Please welcome our newest member, lindasch100.
359 Guest(s), 17 Registered Member(s) are currently online.  Details
scifigal2k, 81GyGuy, SamanthaE, therearemiracles, Michael_T, doors12, ArtAngel, The Dude Abides, Saipan Paradise, tomobrain, brandifd, Frostypro, insomniaaa, Elle86, Daisies and Rubies, straydog, PDXtransplant